Day 133

kt12345

79 views

Wow I can't believe it has been so long since my last post!

Tomorrow is week 19.. I am supposed to be on a 20 week regimen and I am thinking I will have to extend it. While my skin is clear of active pimples and no more cysts or anything of that nature, I have scarring on my cheeks, major redness, and still uneven. All in all, I am not happy. I see all of these before and after and the afters are people with such smooth even PERFECT skin. Not sure if genetics has something to do with this but I am doing everything in my power to stay strong and think positively. I bought MSM cream for the scarring. I found some random girls blog about it so I purchased it for only $11 on amazon. I'd say it's helped. I've had it for about 2-3 weeks. Other days I think my skin is horrible. My friend was visiting for a few days so while she was in town I didn't take my pills for two consecutive days. With that came a HORRIBLE rash on my hands, like i've had before but this time it came full throttle. I also gained dry patches all over my body. It was pretty crazy to see how my body was without the medicine for just a couple days. As soon as I started taking it again the rash just turned into extremely dry skin and now has gone away after much exfoliating. My skin is extremely dry, mostly my arms and my legs. My face has never really been dry during this whole experience which I found interesting. My lips have though. My hair falls out in piles. No joke I will run my fingers through it and get a large amount of hair. I do it over and over and the same amount, if not more, continues to come out. Luckily I have a LOT of hair but still crazy what this drug does to you. Except make my skin as perfect as I imagine! My back is 100% perfectly clear which is really great. Never had huge issues but I'd get random annoying ones here and there. In the past 3-5 days I've been getting little tine pimples in random spots. I think it could be due to the lack of medication and then going back on it, a small initial breakout perhaps? The fact that I was wearing more makeup than normal? Or a combo of both. Or my period is also coming up so possibly all three. I'm totally fine with these little ones but I just really hope theres a light at the end of the tunnel.


0 Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up